Acta Mathematica

Simple homotopy equivalence of nearby Lagrangians

Mohammed Abouzaid and Thomas Kragh

Full-text: Open access

Abstract

Given a closed exact Lagrangian in the cotangent bundle of a closed smooth manifold, we prove that the projection to the base is a simple homotopy equivalence.

Note

M. A. was supported by NSF grant DMS-1308179, and by Simons Foundation grant 385571. The authors were hosted by the Mittag-Leffler Institute during its “Symplectic Geometry and Topology” program in Fall 2015.

Article information

Source
Acta Math., Volume 220, Number 2 (2018), 207-237.

Dates
Received: 17 March 2016
Revised: 23 October 2017
First available in Project Euclid: 19 June 2019

Permanent link to this document
https://projecteuclid.org/euclid.acta/1560966691

Digital Object Identifier
doi:10.4310/ACTA.2018.v220.n2.a1

Mathematical Reviews number (MathSciNet)
MR3849284

Zentralblatt MATH identifier
1396.53104

Keywords
exact Lagrangian embedding cotangent bundle spectral sequence

Citation

Abouzaid, Mohammed; Kragh, Thomas. Simple homotopy equivalence of nearby Lagrangians. Acta Math. 220 (2018), no. 2, 207--237. doi:10.4310/ACTA.2018.v220.n2.a1. https://projecteuclid.org/euclid.acta/1560966691


Export citation